EconStor >
Universit├Ąt Bielefeld >
Center for Mathematical Economics (IMW), Bielefeld University >
Working Papers, Center for Mathematical Economics (IMW), Bielefeld University >

Please use this identifier to cite or link to this item:
Title:Top responsiveness and stable partitions in coalition formation games PDF Logo
Authors:Dimitrov, Dinko
Sung, Shao Chin
Issue Date:2005
Series/Report no.:Working papers // Institute of Mathematical Economics 365
Abstract:Top responsiveness is introduced by Alcalde and Revilla [Journal of Mathematical Economics 40 (2004) 869-887] as a property which induces a rich domain on players's preferences in hedonic games, and guarantees the existence of core stable partitions. We strengthen this observation by proving the existence of strict core stable partitions, and when a mutuality condition is imposed as well, the existence of Nash stable partitions.
Subjects:Coalition formation
Nash stability
Strict core stability
Persistent Identifier of the first edition:urn:nbn:de:hbz:361-6667
Document Type:Working Paper
Appears in Collections:Working Papers, Center for Mathematical Economics (IMW), Bielefeld University

Files in This Item:
File Description SizeFormat
572499701.pdf110.31 kBAdobe PDF
No. of Downloads: Counter Stats
Download bibliographical data as: BibTeX
Share on:

Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.